# SDR DALA2021081204661

- Difficulty date: August 5, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 91,623 hours, 41,474 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Damaged
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 ER/A 593291-14AD FOLLOW ON WORK REQUIRED FOR THE RH STA 1640 FRAME LOWER HINGE FITTING. CORRECTIVE ACTION: REF ERA 593291-14AD.
